Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bulk asymptotics for polyanalytic correlation kernels
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2014 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 266, no 5, 3083-3133 p.Article in journal (Refereed) Published
Abstract [en]

For a weight function Q : C -> R and a positive scaling parameter in, we study reproducing kernels K-q,K-mQ,K-n of the polynomial spaces A(q,mQ,n)(2) :=span(C) {(z) over bar (-r) z(j) vertical bar 0 <= r <= q-1, 0 <= j <= n-1} equipped with the inner product from the space L-2 (e(-mQ(z)) dA(z)). Here dA denotes a suitably normalized area measure on C. For a point z(0) belonging to the interior of certain compact set S and satisfying Delta Q (z(0)) > 0, we define the resealed coordinates z = z(0) + xi/root m Delta Q(z(0)), w=z(0) + lambda/root m Delta Q(z(0)). The following universality result is proved in the case q = 2: 1/m Delta Q(z(0))vertical bar K-q,K-mQ,K-n(z,w)vertical bar e(-1/2mQ(z)-1/2mQ(w)) -> vertical bar L-q-1(1) (vertical bar xi - lambda vertical bar(2))vertical bar e(-1/2 vertical bar xi-lambda vertical bar 2) as m,n -> infinity while n >= m - M for any fixed M > 0, uniformly for (xi,lambda) in compact subsets of C-2. The notation L-q-1(1) stands for the associated Laguerre polynomial with parameter 1 aid degree q - 1. This generalizes a result of Ameur, Hedenmalm and Makarov concerning analytic polynomials to bianalytic polynomials. We also discuss how to generalize the result to q > 2. Our methods include a simplification of a Bergman kernel expansion algorithm of Berman; Bemdtsson and Sjostrand in the one compex variable setting, and extension to the context of polyanalytic functions. We also study off-diagonal behaviour of the kernels K-q,K-mQ,K-n.

Place, publisher, year, edition, pages
2014. Vol. 266, no 5, 3083-3133 p.
Keyword [en]
Polyanalytic function, Determinantal point process, Landau level, Bergman kernel
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-122148DOI: 10.1016/j.jfa.2013.11.021ISI: 000330928200015Scopus ID: 2-s2.0-84893684275OAI: oai:DiVA.org:kth-122148DiVA: diva2:621037
Note

QC 20140306. Updated from submitted to published.

Available from: 2013-05-13 Created: 2013-05-13 Last updated: 2017-12-06Bibliographically approved
In thesis
1. Polyanalytic Bergman Kernels
Open this publication in new window or tab >>Polyanalytic Bergman Kernels
2013 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

The thesis consists of three articles concerning reproducing kernels ofweighted spaces of polyanalytic functions on the complex plane. In the first paper, we study spaces of polyanalytic polynomials equipped with a Gaussianweight. In the remaining two papers, more general weight functions are considered. More precisely, we provide two methods to compute asymptotic expansions for the kernels near the diagonal and then apply the techniques to get estimates for reproducing kernels of polyanalytic polynomial spaces equipped with rather general weight functions.

Place, publisher, year, edition, pages
Stockholm: KTH Royal Institute of Technology, 2013. vii, 25 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 2013:02
Keyword
Polyanalytic function, determinantal point process, Bergman kernel
National Category
Natural Sciences
Identifiers
urn:nbn:se:kth:diva-122073 (URN)
Public defence
2013-05-28, F3, Lindstedtsvägen 26, KTH, Stockholm, 13:00 (English)
Opponent
Supervisors
Note

QC 20130513

Available from: 2013-05-13 Created: 2013-05-08 Last updated: 2013-05-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusFull-text in arXiv

Search in DiVA

By author/editor
Haimi, Antti
By organisation
Mathematics (Div.)
In the same journal
Journal of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf